Generalized Donaldson-Thomas invariants of 2-dimensional sheaves on local P2

Amin Gholampour, Artan Sheshmani

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


Let X be the total space of the canonical bundle of P2. We study the generalized Donaldson-Thomas invariants defined in [JS11] of the moduli spaces of the 2-dimensional Gieseker semistable sheaves on X with first Chern class equal to k times the class of the zero section of X. When k = 1, 2, or 3, and semistability implies stability, we express the invariants in terms of known modular forms. We prove a combinatorial formula for the invariants when k = 2 in the presence of the strictly semistable sheaves, and verify the BPS integrality conjecture of [JS11] in some cases.

Original languageEnglish (US)
Pages (from-to)673-699
Number of pages27
JournalAdvances in Theoretical and Mathematical Physics
Issue number3
StatePublished - 2015
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Physics and Astronomy(all)


Dive into the research topics of 'Generalized Donaldson-Thomas invariants of 2-dimensional sheaves on local P<sup>2</sup>'. Together they form a unique fingerprint.

Cite this